# SDR UPS01836619

- Difficulty date: August 8, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 1770 LONG 17L IS CRACKED. REMOVED, FABRICATED, AND REPLACED LONGERON IAW DWG 5649327, AND SRM 51-1-20D, 51-1-21.
